# SDR LR7A2011101100238

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,208 hours, 37,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3, CHECK IAW JOB CARD HB2703 FOUND LT INBD FLAP UPPER SKIN CRACKED AT CWS120 BUMPER PAD AREA.  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-12.
